# SDR RAAAE906005

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: 873100212
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EGRESS IDENTIFIER LIGHT ASSY FAILED SERVICE CHECK.  CHANGED BATTERY PACK DUE TO LOW CHARGE.  (X)
